I had an STD and got treatment … but I’m not better!?

January 22nd, 2011 by Emily

Question: I had an STD and got treatment … but I’m not better!?
Hi.
I ruined my perfect life by having sex with someone I shouldn’t have had sex with. And yes, I did it unprotected, like the biggest moron alive. I ended up contracting Trichomoniasis, as evidenced to me by an ER doctor. They also tested me for chlamydia and gonorrhea, which I presume I came up negative for, because they never called me back, and they only call you if you have the infection. I also tested for BV and a yeast infection, which I also think came back negative, or they would have called me. So they gave me some Flagyl pills, and I took one pill per day for four days. On the fourth day, I finally began to feel relief from my horrible symptoms. The painful urination was gone. But the itch continues! It’s been about four days since I finished my medication, and the itch should be gone, but it’s not. Since I don’t have gonorrhea, chlamydia, BV or thrush, what could be making my vagina itch like this? I have no signs of bumps or sores.
The man who gave me the infection is a Black male, age 23, living on the east coast.

My symptoms right now are:
Itching vagina
Sensitive / tender vagina (which is a symptom of Trichomoniasis)

I haven’t been intake lately, due to stress. I have also noticed some changes in my health that I am not sure if they are due to stress or not. These symptoms include: slight sore throat, I woke up with horrible indegestion and heartburn this morning, loss of appetite, depression.

My questions are:
Why is my vagina still itching? Is it doable that I got a yeast infection (thrush) from the Flagyl antibiotics? Flagyl is not notorious for causing yeast infections, like most other antibiotics. Are my other symptoms due to stress, or is it also likely I might have HIV (based on my symptoms). Or am I just worrying myself sick?

I need some advice.
@Brandon – Thank you. It helps to hear this from someone else. Oh, by the way, I started the new sex partner about two months ago. Do you think that’s too soon to be experiencing loss of appetite, indegestion and sore throat due to HIV infection? Thanks for saying it didn’t ruin my life… it feels like it did because of this worry I have. I can’t envision ever having unprotected sex again, ever in my non-married life. I can’t believe I prefabricated such a horrible mistake!!
BTW, I’m one of the many non-insured Americans, so I have to move until Saturday to be ready to go to the Planned Parenthood clinic for a full test. I actually went to the ER to find out about my Trichomoniasis / Trichomonas infection, because the symptoms were so strong and uncomfortable.

Best answer:

Answer by Brandon
Go to your doctor. Could be the antibiotics were ineffective or you did develop a secondary yeast infection. And, no… Way too soon for HIV.

Getting a treatable STD did not ruin your life. Just gave you a lesson about what you should do in the future.

Know better? Leave your own answer in the comments!

No related posts.

Related posts brought to you by Yet Another Related Posts Plugin.

Leave a New Comment

Please leave these two fields as-is:

Protected by Invisible Defender. Showed 403 to 119,492 bad guys.